# SDR NACA200000023

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6A
- Aircraft serial: 45529
- Aircraft time: 35,534 hours
- Engine: Pwa R2800CB3
- Engine time: 836 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RU576
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 721 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 3 ENGINE IN FLIGHT AT 23:55 (PRECAUTIONARY-DUE TO ROUGHNESS).  REPLACED NR 17 CYLINDER DUE TO CRACKED HEAD.
